MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC MOUNT ASSY 9733825 REPEATABLE - IOI; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC MOUNT ASSY 9733825 REPEATABLE - IOI; INSTRUMENT, STEREOTAXIC
Model Number 9733825
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned for analysis.Functional testing determined that the instrument was damaged causing the reported issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for an optical tumor resection procedure.It was reported that the site was having issues with the reference frame not properly mounting with in the mount which was causing the frame to be very loose.A tech noticed the issue during procedure.They noted that the reference frame appeared to be loose in its mount.The surgeon stated that navigation appeared accurate and proceeded with the surgery using navigation.After the surgery the threads seemed to have back out of the mount such that it was slightly elevated and prevent the frame from fully seating.There was a less than 5 minute delay and no reported impact to patient outcome.

Brand Name
MOUNT ASSY 9733825 REPEATABLE - IOI
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9459125
Report Number1723170-2019-05989
Device Sequence Number3104026
Product Code HAW
UDI-Device Identifier00763000053468
UDI-Public00763000053468
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733825
Device Catalogue Number9733825
Device Lot Number190124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient Weight51